# SDR GLBA201008191

- Difficulty date: August 19, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Engine: Pwa PW118
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Part number: 328981011
- Part serial: 349
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NOISE AND BURNING SMELL COMING FROM ACFT.  APU SUSPECTED.  MAINTENANCE REPLACED THE SURGE VALVE IAW MM 49-52-02, OPERATIONAL CHECKS GOOD.
